# SDR JIKA2014082801

- Difficulty date: August 28, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N227AV
- Make and model: Beech C-99
- Aircraft serial: U227
- Aircraft time: 25,342 hours, 36,263 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING APPROACH PILOT SELECTED LG TO THE EXTENDED POSITION.  PILOT BEGIN TO SMELL WHAT APPEARED TO BE ELEC SMOKE EMITTING INTO COCKPIT FROM THE UPPER LT CORNER OF THE RT CB PANEL.  THE SMOKE CEASED WITHIN 10 - 20 SECONDS OF BEING NOTICED.  PILOT DECIDED SINCE AIRCRAFT WAS ON FINAL APPROACH TO CONTINUE & LANDED WITHOUT FURTHER INCIDENT.  REMOVED CB COVER PANEL, PERFORMED INSPECTION.  NO DEFECT NOTED DURING INSPECTION, ENERGIZED CB PANEL & CYCLED SIX TOP LT CBS WITH NO DEFECTS.  COULD NOT DUPLICATE DISCREPANCY.
